# SDR DALA2014092305212

- Difficulty date: September 20, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 46,174 hours, 18,685 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BIRDSTRIKE DAMAGE LOCATED ON L/E VERTICAL STABALIZER.  MAINTENANCE REPAIRED IAW SRM 55-30-01.
